# SDR SIMA201129708

- Difficulty date: October 19, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 19,467 hours, 16,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: Smoke Goggles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENACE BASE VIST FOUND THE STRAP THAT SECURES THE FIRST OFFICER’S SMOKE GOGGLES TO AIRCRAFT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED SCREW FOR STRAP ON FIRST OFFICER'S SMOKE GOGGLES HOLDER IAW EMB-145 AMM 20-10-07.  THE OPERATIONAL CHECK WAS GOOD.
